# SDR CA190510005

- Difficulty date: May 8, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Boeing 767-3Q8
- Aircraft time: 72,613 hours
- Engine: Ge CF680C2B6F
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: 285T003117
- Condition: Loose
- Location: Landing Gear
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) CREW RECEIVED GEAR NOT DOWN ORAL MASTER WARNING MESSAGE AT 110 KNOTS. CREW REJECTED TAKE OFF AND DECLARED A MAYDAY, FIRETRUCKS MET FLIGHT ON THE RUNWAY. MTC SENT OUT A CREW TO LOCK THE GEAR BEFORE THE FLIGHT TAXIED IN.  RESOLUTION TROUBLESHOOTING SYSTEM, CARRIED OUT FIM 31-51 FIG 104 FOUND LOOSE CONNECTOR D5407P, CONNECTOR RE-TIGHTENED IAW SWPM 20-60-06. PERFORMED FIM 32-09 TREE 803. LANDING GEAR CONFIGURATION MODULE REMOVED AND REPLACED IAW 31-51-04 PERFORMED FIM 32-09 TREE 803 NO DEFECTS NOTED. CARRIED OUT HIGH SPEED TAXI, NO DEFECTS NOTED. ACCOMPLISHED HIGH ENERGY STOP INSPECTION IAW 05-51-41 NO DEFECTS NOTED . (TC# 20190510005)
